# SDR AALA20010621

- Difficulty date: March 20, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 5490418
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 174 - EN ROUTE RDU-LGW, DETECTED RIGHT SIDE HYDRAULIC SYSTEM FAILURE.  DIVERTED BWI AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE ENGINE HYDRAULIC PUMP PRESSURE INE.  SERVICED RIGHT HYDRAULIC SYSTEM.  RAN BOTH ENGINES.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
